Chemo's Effect on Hands and Feet
Everyone knows that most chemo drugs cause sickness and hairloss, but did you know that many drugs can really affect your skin? Particularly on your hands and feet for some reason. Mine were awful during my chemotherapy treatment - the skin was sore, dry, cracked, itchy and then all peeled off leaving red raw sensitive skin. Using a natural and organic balm on my hands and feet brought relief and healed the skin. I would recommend Defiant Beauty Healing Hand Balm and Mild Mint Foot Balm.
One happy customer would agree! She was diagnosed with cancer when pregnant with her little girl. The baby was delivered prematurely so that she could start treatment. Once she started chemo she suffered really badly from chemo burns on her hands and feet and found looking after her little baby really painful - particularly doing things like fastening the poppers on the baby-grows. The side-effects were so severe that the medical team were considering taking her off the chemo drugs that were demonstrably saving her life, however, she started using the balms and is delighted with the results and is no longer in pain. Mother and baby are doing well.
She took lots of photos. I wont share them all (as I am extremely squeamish...!) but take a look at the improvement on her thumb below.